# SDR 9519159946

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 94-110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE FUSELAGE SKIN FS 94 TO 110 AT LONGERON 24L AND ON THE T-CAP, FS 110 BETWEEN LONGERONS 24L TO 27R.  REPAIRED SKIN (P/N 991911509-85) AND T-CAP (P/N 5911400) PER EA 99-102691.
